accutane almost killed me. After increasing to 500 mg for about a week, my body couldnt take it any longer. First my hands broke into this horrible rash and cracked my skin bad. than my back was hurting really bad, all my muscles. my kidneys hurt all the time, especially when i took a deep breath. it was so painful. after about a week and a half of 500 mg, my finger turned purple, i couldnt feel from wrist down. Numbness a tingling was toture in my hands. My body turned white and was losing flow of circulation. we quickly went to the Dr. i had my blood taken and was immediatley taken off. i also had to pee into 2 different cups. the Dr.s found that my body wasnt spreading the meds inside my body- there was some sort of build up and if wasnt taken care of, it could get more serious than it already was. I had to flush my body with lemon water, and i was also dehydrated. This was a week ago, and my kidneys are still in pain....but the results were amazing!
- 0 comments
- 507 views